# SDR SIMA200713502

- Difficulty date: May 9, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 9,525 hours, 6,859 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Detector
- Part number: GG43640067
- Part serial: 00459
- Condition: Failed
- Location: Right
- Part time: 5,432 hours, 3,659 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INTERMITTENT ICE CAUTION IN FLIGHT THROUGHOUT IN VMC CONDITION.  DIVERTED TO XNA.  REMOVED AND REPLACED RIGHT ICE DETECTOR IAW EMB AMM.  OPERATIONAL CHECK GOOD, RETURNED TO SERVICE.
